# SDR AALA201712269014

- Difficulty date: November 14, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Part number: F53310947201
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. ELONGATED HOLE ON RIGHT HAND SIDE UPPER BELLY FAIRING SUPPORT BRACKET BETWEEN FR 40.1 AND 40.2 ON LOWER FUSELAGE. REPLACED SUPPORT BRACKET PER SRM 51-72-11 AND DRAWING F53321310.
